# SDR CA151123009

- Difficulty date: November 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 56,036 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 82910016007
- Condition: Leaking
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK FOUND AT NOSE AREA OF ACFT.  UPON INSPECTION IT WAS FOUND THAT THE NLG DOOR ACTUATOR ASSY WAS LEAKING.  UPON FURTHER INVESTIGATION IT WAS FOUND THAT THE NLG DOOR ACTUATOR ASSY CYLINDER WAS CRACKED.
